RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1994, Volume 6, Issue 3, Pages 18–38 (Mi dm642)  

This article is cited in 1 scientific paper (total in 1 paper)

Generation of rational numbers by probabilistic switching $\pi$-nets

R. M. Kolpakov


Full text: PDF file (1722 kB)

English version:
Discrete Mathematics and Applications, 1994, 4:4, 309–328

Bibliographic databases:
UDC: 519.714.2
Received: 03.10.1992

Citation: R. M. Kolpakov, “Generation of rational numbers by probabilistic switching $\pi$-nets”, Diskr. Mat., 6:3 (1994), 18–38; Discrete Math. Appl., 4:4 (1994), 309–328

Citation in format AMSBIB
\Bibitem{Kol94}
\by R.~M.~Kolpakov
\paper Generation of rational numbers by probabilistic switching $\pi$-nets
\jour Diskr. Mat.
\yr 1994
\vol 6
\issue 3
\pages 18--38
\mathnet{http://mi.mathnet.ru/dm642}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1310899}
\zmath{https://zbmath.org/?q=an:0820.94030}
\transl
\jour Discrete Math. Appl.
\yr 1994
\vol 4
\issue 4
\pages 309--328


Linking options:
  • http://mi.mathnet.ru/eng/dm642
  • http://mi.mathnet.ru/eng/dm/v6/i3/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Yashunsky, “Algebras of probability distributions on finite sets”, Proc. Steklov Inst. Math., 301 (2018), 304–318  mathnet  crossref  crossref  isi  elib  elib
  • Дискретная математика
    Number of views:
    This page:184
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020